# SDR SWAA2025040905686

- Difficulty date: March 15, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE ON L/W T/E ORSS 261 IS CRACKED <[01].  REMOVED AND REPLACED WIGGLE PLATE ON L/W T/E AT ORSS 261 IAW SRM 51-40-02-0G-0 PARA. 4.; [02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
